# SDR IPXA2017011812909

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 17,362 hours, 10,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RIGHT WING LEADING EDGE PANEL CUTOUT 613AB FORWARD O/B CORNER PANEL LAND CRACKED AT SCREW HOLE. REPAIRED PER SRM 53-15-63 FIG 201.
